Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Note on the Bessel polynomials


Author: M. Nassif
Journal: Trans. Amer. Math. Soc. 77 (1954), 408-412
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9947-1954-0068039-2
MathSciNet review: 0068039
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. L. Krall and O. Frink, A new class of orthogonal polynomials: The Bessel polynomials, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 100-115. MR 0028473 (10:453a)
  • [2] M. Marden, The geometry of the zeros of a polynomial in complex variables, Mathematical Surveys, no. 3, New York, American Mathematical Society, 1949. MR 0031114 (11:101i)
  • [3] J. M. Whittaker, Sur les séries de base de polynomes quelconques, Paris, Gauthier-Villars, 1949. MR 0032769 (11:344a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0068039-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society